Alert archive / Kansas / Wind Advisories in 2013
Wind Advisory 11, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Apr 9, 2013, 2:30 AM CDT for 24 counties in Kansas. It took effect at Apr 9, 2013, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2013, 2:30 AM CDT (07:30 UTC)
- In effect from
- Apr 9, 2013, 7:00 AM CDT
- Expired
- Apr 9, 2013, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Dodge City, KS
All 24 counties
Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 38 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 2397 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
902 WWUS73 KDDC 090730 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 230 AM CDT TUE APR 9 2013 ...STRONG NORTH TO NORTHWEST WINDS WILL BLOW TODAY... .AS A STRONG COLD FRONT CROSSES THROUGH WESTERN KANSAS, THE PRESSURE GRADIENT WILL BE SIGNIFICANT BEHIND THE FRONT. SOUTH WINDS EARLY TODAY WILL SHIFT SHARPLY TO THE NORTH TO NORTHWEST AND INCREASE INTO THE 25 MPH GUSTING TO THE 40 MPH RANGE. KSZ030-031-043>046-061>065-074>080-084>089-091800- /O.NEW.KDDC.WI.Y.0011.130409T1200Z-130410T0300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-MORTON- STEVENS-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION 230 AM CDT TUE APR 9 2013 /130 AM MDT TUE APR 9 2013/ ...WIND ADVISORY IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. * TIMING...AFTER 6 AM CDT NEAR THE COLORADO BORDER, AFTER 9 AM CDT IN THE HAYS TO DODGE CITY TO MEADE AREAS, AND AFTER 11 AM CDT FROM LA CROSSE TO KINSLEY TO COLDWATER. * WINDS...WILL SHIFT SHARPLY TO THE NORTH TO NORTHWEST AT 25 GUSTING TO 40 MPH. * IMPACTS...DRIVING WILL BE DIFFICULT, AND LIGHTWEIGHT ITEMS SUCH AS TRASH CONTAINERS AND LAWN FURNITURE CAN BE EASILY BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 12
2 follow-up statements
576 WWUS73 KDDC 092046 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 346 PM CDT TUE APR 9 2013 ...STRONG NORTH TO NORTHWEST WINDS WILL BLOW TODAY... .AS A STRONG COLD FRONT CROSSES THROUGH WESTERN KANSAS... THE PRESSURE GRADIENT WILL BE SIGNIFICANT BEHIND THE FRONT. SOUTH WINDS EARLY TODAY WILL SHIFT SHARPLY TO THE NORTH TO NORTHWEST AND INCREASE INTO THE 25 MPH GUSTING TO THE 40 MPH RANGE. KSZ030-031-043>046-061>065-074>080-084>089-100000- /O.EXT.KDDC.WI.Y.0011.000000T0000Z-130410T0000Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-MORTON- STEVENS-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION 346 PM CDT TUE APR 9 2013 /246 PM MDT TUE APR 9 2013/ ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * TIMING...STRONGER WINDS WILL CONTINUE UNTIL AROUND 7PM. * WINDS...NORTH AT 25 TO 35 MPH GUSTING TO NEAR 40 MPH. * IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY ON EAST-WEST ROADS. LIGHTWEIGHT ITEMS SUCH AS TRASH CONTAINERS AND LAWN FURNITURE CAN BE EASILY BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
150 WWUS73 KDDC 092354 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 654 PM CDT TUE APR 9 2013 ...STRONG WINDS WERE SUBSIDING THIS EVENING... KSZ030-031-043>046-061>065-074>080-084>089-100100- /O.EXP.KDDC.WI.Y.0011.000000T0000Z-130410T0000Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-MORTON- STEVENS-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION 654 PM CDT TUE APR 9 2013 /554 PM MDT TUE APR 9 2013/ ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING... WIND SPEEDS ACROSS WESTERN KANSAS HAVE DECREASED INTO THE 20 TO 30 MPH RANGE. AS A RESULT THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM. $$ 18
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Apr 9, 2:07 AM CDT, 23 minutes earlier.
Area forecast discussion, Apr 9, 2:07 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 207 AM CDT TUE APR 9 2013 ...UPDATE FOR THE SHORT TERM DISCUSSION... .SYNOPSIS... ISSUED AT 340 PM CDT MON APR 8 2013 THE 12Z UPPER AIR ANALYSIS SHOWED INCREASING SOUTHWESTERLY FLOW OVER THE CENTRAL HIGH PLAINS. THIS WAS AHEAD OF AN UPPER TROUGH THAT WAS DIGGING SOUTHWARD THROUGH THE WESTERN STATES WITH THE HELP OF A 130 KNOT JET AT 250 MB JUST OFF THE OR/WA COAST. AT THE SURFACE, LOW PRESSURE WAS DEEPENING OVER EASTERN COLORADO. A WARM FRONT EXTENDED FROM THE LOW ACROSS THE OKLAHOMA PANHANDLE INTO NORTHERN OKLAHOMA. SURFACE DEWPOINTS HAVE BEEN INCREASING OVER THE CENTRAL AND SOUTHERN PLAINS OVER THE WEEKEND WITH DEWPOINTS IN THE UPPER 50S/LOW 60S OVER CENTRAL KANSAS WITH UPPER 40 TO MID 50 DEWPOINTS PUSHING BACK INTO THE WESTERN HIGH PLAINS TO THE NORTH OF THE WARM FRONT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 203 AM CDT TUE APR 9 2013 THIS MORNING SHOULD START OUT WITH LOWER CLOUDS AND SOME LIGHT FOG AROUND, MAINLY DUE TO THE GOOD SOUTHEASTERLY FLOW IN PLACE. THE BIGGER CHALLENGE IS HOW FAST WILL THE STRONG COLD FRONT BLAST THROUGH OUR FORECAST AREA. AFTER LOOKING AT SEVERAL MODELS, THE RUC AND THE ECMWF MODELS ARE BOTH FASTER MOVING THE COLD FRONT THROUGH THEN THE NAM AND WRF MODELS. SO FOR NOW, AM LEANING HEAVIER ON THE FASTER SOLUTIONS, AS THIS IS DEEP, VERY COLD AIR. OF LATE, COLD AIR MASSES HAVE BEEN MOVING FASTER THAN THE MODELS HAVE FORECAST. BASED ON THE RUC AND EC TIMING, THE FRONT WILL BE THROUGH GARDEN CITY AREA BY 12 TO 13Z, THE DODGE CITY AND HAYS AREAS BY 14 TO 16Z, AND THROUGH THE PRATT AND MEDICINE LODGE AREAS BY AROUND 21Z. FOR THIS REASON, I LOWERED TEMPS IN THE 21-00Z TIME FRAME IN THE MEDICINE LODGE AREA, THINKING THE COLD AIR WILL HAVE NO PROBLEM BLASTING THROUGH THERE PRIOR TO 00Z. WILL BE HOISTING A WIND ADVISORY FOR ALL OF OUR FORECAST AREA, WITH STRONG NORTHWEST WINDS IN OUR WEST BY 15Z AND SPREADING OUR SOUTHEAST ZONES BY 21Z. MOST AREAS WILL SEE A NON-DIURNAL TEMPERATURE PATTERN TODAY, WITH HIGHS OCCURRING IN THE MORNING OR EARLY AFTERNOON, BEFORE FALLING SIGNIFICANTLY BEHIND THE FRONT. WINDS WILL SHIFT ABRUPTLY TO THE NORTHWEST BEHIND THE FRONT, AND THIS CHANCE OF BOTH TEMPS AND WINDS WILL COME SUDDENLY FOR MOST SOUTHWESTERN KANSANS. SINCE THERE IS WILL SUCH A FAST CHANGE OVER TO COLD TEMPERATURES, SOME LIGHT RAIN MAY DEVELOP INITIALLY JUST BEHIND THE FRONT, THEN AS THE COLUMN COOLS DOWN, SOME LIGHT SNOW IS PROBABLE IN THE OUR EXTREME WESTERN COUNTIES THIS MORNING, SPREADING LIGHT SNOW CHANCES TO THE EAST DURING THE DAY, AND TO OUR FAR SOUTHEAST ZONES BY LATE AFTERNOON. THERE COULD BE A FEW THUNDERSTORMS IN THE SAINT JOHN TO ASHLAND AREA AND SOUTHEASTWARD DURING THE MID AFTERNOON. THE FRONT IS QUITE STRONG AND WILL RUN INTO SOME UNSTABLE AIR AS IT REACHES EAST OF HIGHWAY 183 THIS AFTERNOON. SPC HAS THE SLIGHT RISK AREA JUST TOUCHING OUR FAR SOUTHEASTERN CWA, AND WILL MENTION THUNDERSTORM CHANCES IN THE HWO. TONIGHT LOOKS COLD. COLD AIR ADVECTION WILL BE IN FULL FORCE, WITH COMPRESSION TAKING PLACE AT THE LOWER LAYERS. NORTHWEST WINDS WILL MAINTAIN IN THE 20 TO 25 MPH RANGE. OUR EASTERN HALF OF THE FORECAST AREA, EAST OF A LINE FROM WAKEENEY TO KINSLEY TO COLDWATER MAY SEE SOME LIGHT FREEZING RAIN OR SLEET FOR A SHORT PERIOD TONIGHT, MAINLY AFTER MIDNIGHT. DO NOT EXPECT THIS FREEZING PRECIP TO AMOUNT TO TOO MUCH, AND THINK ANY ICE ACCUMULATION WILL BE SPOTTY. ANY SLEET OR FREEZING RAIN WILL CHANGE OVER TO SNOW BY MORNING, BUT MOST OF THAT WILL ALSO HAVE MOVED EAST OF OUR FORECAST AREA BY MORNING. HIGHEST PRECIPITATION CHANCES WILL BE IN THE 40 TO 44 PERCENT RANGE AND IN OUR EASTERN CWA. LOWER POPS IN THE 20 PERCENT RANGE WILL BE FROM DIGHTON TO DODGE CITY TO MEADE COUNTY.\ MIN TEMPS WILL BE TRICKY, SO I STAYED WITH THE PREVIOUS FORECAST OF LOWS DOWN TO 15 TO 16F FROM SYRACUSE TO WAKEENEY, AND AS HIGH AS 25F DEGREES NEAR KIOWA. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 340 PM CDT MON APR 8 2013 A CHALLENGING FORECAST IS IN STORE FOR TUESDAY NIGHT WITH RESPECT TO PRECIPITATION CHANCES AND PRECIPITATION TYPE. WINDY CONDITIONS USHER IN MUCH COLDER AIR FOR WEDNESDAY MORNING, FOLLOWED BY A GRADUAL WARMUP TOWARD THE WEEKEND WITH MINOR OPPORTUNITIES FOR LIGHT PRECIPITATION. THE INITIAL FORECAST CHALLENGE REVOLVES AROUND CHANCES FOR PRECIPITATION TUESDAY EVENING. THE MODELS ARE IN GENERALLY GOOD CONSENSUS IN EJECTING THE 700 MB LOW ACROSS SOUTHWEST NEBRASKA, PLACING THE BEST SIGNAL FOR MOIST CONVEYOR BELT PRECIPITATION ACROSS SOUTH CENTRAL AND CENTRAL KANSAS. POTENTIAL FOR A SIGNIFICANT PORTION OF SOUTHWEST KANSAS TO BE IN THE DRY SLOT REGION EXISTS. WITH THESE FACTORS IN MIND, THE LOWEST CHANCES FOR ACCUMULATING PRECIPITATION ARE IN THE FAR WEST WITH BETTER CHANCES ACROSS THE CENTRAL REGION. THE THERMODYNAMIC PROFILES FROM A TOP DOWN PERSPECTIVE ALSO SUGGEST A CHANCE FOR FREEZING RAIN OR EVEN ICE PELLETS (SLEET) IN A NARROW TIME WINDOW AFTER THE INTENSE LOW LEVEL WARM ADVECTION OCCURS ACROSS THE AREA. GROUND TEMPERATURES ARE WARM ENOUGH AT THIS TIME OF YEAR (MID 50'S IN THE MORNING) THAT FREEZING RAIN ON THE GROUND WILL NOT BE AN ISSUE, BUT RATHER FREEZING OF ELEVATED SURFACES. THE DEEPER COLD AIR MAY QUICKLY CAUSE POTENTIAL FOR SNOW WITH LIGHT ACCUMULATIONS THROUGH THE OVERNIGHT IF DRY SLOTTING DOES NOT OCCUR. WEDNESDAY MORNING SHOULD BE COLD WITH TEMPERATURES AS LOW AS THE TEENS AND 20'S. ALTHOUGH MUCH BELOW NORMAL, IT IS NOT COMPLETELY UNCOMMON, AS THE CLIMATOLOGICAL LAST FREEZE FOR SOUTHWEST AND SOUTH CENTRAL KANSAS IS GENERALLY CENTERED AROUND 10 DAYS FROM NOW. THE REMAINDER OF THE WEEK WILL BRING A SLOW MODERATION OF TEMPERATURES TOWARD NORMAL AS BROAD CYCLONIC UPPER FLOW DOMINATES THE UPPER FLOW. MODELS INDICATE ADDITIONAL EMBEDDED WAVES INTO THE ROCKIES REGION WHICH PRODUCE RAIN/SNOW EPISODES ACROSS THE FAR CENTRAL HIGH PLAINS CENTERED AROUND FRIDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1226 AM CDT TUE APR 9 2013 BREEZY SOUTHEAST WINDS WILL KEEP AN UPSLOPE FLOW OVER WESTERN KANSAS TONIGHT. A STRONG COLD FRONT WILL BARREL DOWN FROM THE NORTHWEST TUESDAY MORNING, SHIFTING WINDS TO STRONG NORTHWEST WINDS. IFR CIGS AND MVFR VSBYS ARE EXPECTED TO DEVELOP AFTER 09Z TONIGHT, BUT IMPROVE TO MVFR CIGS AND GOOD VSBYS BY 12Z OR SO WHEN THE FRONT APPROACHES. CIGS AFTER 15Z SHOULD ALL BE IN THE OVC12-015 RANGE. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 19 37 24 / 20 30 10 10 GCK 51 17 35 23 / 30 30 10 10 EHA 46 17 38 24 / 20 20 0 0 LBL 53 18 37 24 / 20 20 10 0 HYS 60 19 37 27 / 40 50 10 10 P28 74 25 44 29 / 40 50 20 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GERARD SHORT TERM...BURKE LONG TERM...RUSSELL AVIATION...BURKE
Hazardous weather outlook, Apr 8, 10:16 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 1016 PM CDT MON APR 8 2013 KSZ030-031-043>046-061>066-074>081-084>090-100330- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1016 PM CDT MON APR 8 2013 /916 PM MDT MON APR 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT MAINLY IN THE WAKEENEY TO HAYS AREA. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL CROSS WESTERN KANSAS DURING THE DAY TUESDAY, BRINGING THE COLDEST AIR IN THE LAST 2 WEEKS TO WESTERN KANSAS. A BRIEF PERIOD OF FREEZING RAIN AND SLEET IS POSSIBLE FOLLOWED BY LIGHT SNOW ACCUMULATIONS TUESDAY NIGHT. LOW TEMPERATURES WEDNESDAY MORNING WILL BE AS COLD AS 15 DEGREES IN THE SYRACUSE TO WAKEENEY AREAS, AND AS LOW AS THE MID 20S IN THE COLDWATER, MEDICINE LODGE AND PRATT AREAS. CARE SHOULD BE TAKEN FOR OUTDOOR SPRINKLER SYSTEMS AS WELL AS SENSITIVE OUTDOOR PLANTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:05 AM CDT | Special Weather Statement | DDC | Trego | 40 min |
| Apr 9, 2:11 PM CDT | Special Weather Statement | DDC | Ellis | 49 min |
| Apr 9, 2:52 PM CDT | Special Weather Statement | DDC | Ellis | 38 min |
| Apr 9, 3:29 PM CDT | Special Weather Statement | DDC | Ness, Trego | 46 min |
| Apr 9, 3:42 PM CDT | Winter Weather Advisory | DDC | Barber, Comanche, Edwards, Ellis, Kiowa, Pawnee and 3 more | 18 hr |
| Apr 9, 4:16 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 44 min |
| Apr 9, 4:17 PM CDT | Special Weather Statement | DDC | Trego | 43 min |
| Apr 9, 4:32 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 43 min |
| Apr 9, 5:35 PM CDT | Special Weather Statement | DDC | Ellis | 40 min |
| Apr 9, 5:38 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 52 min |
| Apr 9, 6:16 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Kiowa | 44 min |
| Apr 9, 6:57 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt, Stafford | 48 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.